# SDR FDEA202011142857

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 6,212 hours, 2,737 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 6,212 hours, 2,737 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LEADING EDGE NOSE FORMER AT STA 441 HAS A CRACKED NOSE FORMER.  REMOVED AND REPLACED NOSE FORMER AND ANGLE, PER BAC DWG 114T2241 REV- AND FEDEX EA H-5720-T0357933.  PT 1 TITLE WINGS-SECONDARY WING STRICTURE-RT WING, LEADING EDGE, ANGLE, OSS 441, ALTERNATE FASTENERS.
